# SDR AALA202012079019

- Difficulty date: December 5, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 61,665 hours, 25,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dislodged
- Location: Seat 32c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHT PANEL AT SEAT 32C DISLODGED.  REINSTALLED LIGHT, IAW AMM 33-51-00.  OPERATIONS CHECK GOOD.
